Couldn't find what you looking for?

TRY OUR SEARCH!

I am 17 I got my first depo shot a month and a half ago. Me and my boyfriend  have had unprotected sex alot but everytime he pulls out. The last time my period was do I spotted for a day and then nothing. I took 3 pregnancy test and they were all negative.. We had sex again and he pulled out .. Im have only gained weight but I dont really have pregnancy symptoms ... I also have brown discharge... Could I be pregnant if im on the depo shot and he pulls out ?

Loading...

It is possible but fairly rare. Depo, as most any birth control, can give you weight gain and various other symptoms which is probably the cause of those you are concerned about. Especially since you took several tests and they are negative.

You should know that "pulling out" does not insure against pregnancy  only decreases the chances by taking the chance of getting sperm in the vagina to a MINIMUM, it doesn't guarantee none will go in.

That said, practicing that method along with your depo does give you a very minimal chance of getting pregnant but you should always be clear what the risks are that you are taking.

It sounds like just symptoms from the depo overall but if you ever feel unsure have your doctor take a test for you.

Reply

Loading...